# SDR AUS20011292

- Difficulty date: November 30, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 332A11002407
- Condition: Cracked
- Location: Main Rotor
- Part time: 13,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BLUE MAIN ROTOR BLADE CRACKED AT THE ROOT END TRAILING EDGE.
